3 doctors weighed in:

I hv UTI due to proteus mirabilis im on prulofloxacin its day 7 but still i feel burning while i pee and like smth is moving in my vagina! Why that?

3 doctors weighed in
Dr. Stuart Winkler
Internal Medicine - Nephrology & Dialysis
2 doctors agree

In brief: UTI

It sounds like you may have developed an organism which is resistent to the antibiotic.
You will need another urine culture and a switch in the antibiotic. It is also possible you are developing a fungal infection because you have been on a broad spectrum antibiotic which kills bacteria and allows fungi to grow. See your doctor. Get a new culture and if necessary you may need a pelvic exam.

In brief: UTI

It sounds like you may have developed an organism which is resistent to the antibiotic.
You will need another urine culture and a switch in the antibiotic. It is also possible you are developing a fungal infection because you have been on a broad spectrum antibiotic which kills bacteria and allows fungi to grow. See your doctor. Get a new culture and if necessary you may need a pelvic exam.
Dr. Stuart Winkler
Dr. Stuart Winkler
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available